# SDR DALA2024070306728

- Difficulty date: July 3, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 28,806 hours, 3,620 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3330 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:901. CORRECTIVE ACTION: REPACKED MASKS AND OK FOR SERVICE. (0426183)
